# SDR SIMA200131310

- Difficulty date: November 8, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, FOUND CORROSION ON THE RIGHT OMEGA FLOORBEAM AT FRAME 20.  REMOVED CORROSION BY BLENDING.  PERFORMED NDT INSPECTION ON THE AREA WITH NO REJECTABLE INDICATIONS.  FABRICATED A U REPAIR DOUBLER. REPAIR DONE IAW EMB GST-3598/01 PARA 6 AND STANDARD SRM PRACTICES.  (M)
